# SDR CALA2025060305218

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 52,953 hours, 18,859 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT  EXTEND PAST ZERO ALT FLAPS USED AND OKCONTACT TOMC TO UNLOCK ACCOMPLISHED AMM 27-51-06-820-802 PER TOMC REQUEST.  FOUND "LVR POS" AT 53.1.SHOULD BE BETWEEN 52.3 AND 52.9. ALSO, TOMC REQUESTS THAT AMM 27-88-11-700-801 BE ACCOMPLISHED. IN REF AMM 27-51-06-820-802 PERFORMED STEP E.(4) FLAP CONTROL LEVER POSITION SENSOR SYSTEM TEST REFERENCE: TASK 27-51-06-730-802 TO VERIFY PROPER POSITION INDICATING. OPS CHECK GOOD, ALL FSEU PARAMETERS WITH LIMITS.   ACCOMPLISHED AMM 27-88-11-700-801 LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST. ALL PROXIMITY SENSOR STATES READ PROPERLY AND NO EXISTING FAULTS WERE DETECTED DUE TO NO FAULTS OR FINDINGS ON FLAP HANDLE POSITION SENSOR... D UE T 4 UNIT DIFFERENCE BETWEEN SKEW 1 AND 8 AS WELL AS SKEW 4 AN D 5 TOMC REQUEST THE FOLLOW ADDITIONAL FIM TASKS TO BE ACCOMPLIS HED: TE FLAP SUPPORT NO. 1 SKEW PROBLEM - FAULT ISOLATION REFERE NCE: 27-59 TASK 801; TE FLAP SUPPORT NO. 4 SKEW PROBLEM - FAULT ISOLATION REFERENCE: 27-59 TASK 804. IF NO FINDINGS THEN REPLACE LEFT AND RIGHT FLAP POSITION TRANSMITTERS PRECAUTIONARY ADDING FLAP REPORTS AS PHOTOS DURING FIM 27-59 TASK 801 STEP E.(1). FSEU HAS FAULT HISTORY TE FLAP SNSR R 27-52260, INTRMTNT INACTIVE.  FOLLOW FIM 27-51 TASK 820 FOR MAINTENANCE MSG TROUBLESHOOTING ACCOMPLIFINISHED FIM 27-51 TASK 820 REPAIR CONFIRMATION. RETIGHTENED CONNECTOR D229 ON RH FLAP POSITION TRANSMITTER AND APPLIED TORQUE SEAL FOR FUTURE REFERENCE. OPS TEST GOOD.
